Hair Loss/Hair thining
QUESTION: I been suffering from hair loss since last 4yrs but last year I started taking propecia and applying 5% minoxidil solution. I applied minoxidil almost for a year but couldn't able to keep it up as it leaves my scalp itchy and white stuff that looks like dandruff. Now it's almost 5 months I stopped applying minoxidil but suddenly last month my all hairs on the scalp turned thinner and scalp is clearly visible now but I am not losing hairs and even my hairline is fine and still got so many hairs on top. U just need a suggestion, what should I do now!
ANSWER: Dear Jasvinder,
What you are describing is typical of drug use..........any positive results that are observed from use of drugs to treat an ailment will be lost once the drug (as these 2 drugs tend to be) is stopped being used. This is one of the reasons that I personally am not a big fan of these drugs. Sorry for your experience but it is the norm in these circumstances.
---------- FOLLOW-UP ----------
QUESTION: As my hair fall is improved but all my hairs are thin on the scalp, is there any way that can improve my hair quality and thickness other than minoxidil!? Currently I am using regenepure dr shampoo, massaging scalp everyday before bed with olive oil, using derma roller and applying egg on scalp once a week and taking herbal essential Vitamins that include ingredients like saw palmetto and horse tail etc.
The essential vitamins are GREAT..the OILS and egg are DEFINITELY NOT!!! These ingredients will coat the hair , and more importantly the scalp and accelerate the sweating (therefore hair loss process). Clogging the pores can ONLY increase your hair loss problem. Regular cleansing with hot water , thorough rinsing is essential.